# SDR 98ZZZX4495

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40599
- Make and model: Piper PA-23-250
- Aircraft serial: 277405345
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: 3138400
- Condition: Broken
- Location: Fuel Selector
- Part time: 9,628 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SWITCHED RIGHT FUEL SELECTOR PRIOR TO LANDING.  ENGINE BEGAN TO LOSE POWER.  PILOT THOUGHT FUEL SELECTOR CABLE MIGHT HAVE BROKEN DUE TO THE FACT IT MOVED VERY EASY.  CROSS-FEED WAS SELECTED WHICH RESTORED POWER.  PILOT MADE NORMAL LANDING.  CABLE WAS FOUND BROKEN INSIDE HOUSING WHERE IT CANNOT BE INSPECTED.
